イノセントミュージック インストアライブ

パステルカメレオン

Best Partner

日程:3月16日(金)
場所:1F セントラルコート

《時間》
(1)14:00~14:30(30分) パステルカメレオン
(2)15:00~15:30(30分) Best Partner
(3)16:00~16:30(30分) パステルカメレオン
(4)17:00~17:30(30分) Best Partner

日程 3月16日(金)
場所 1F セントラルコート